# SDR SWIA200922508

- Difficulty date: August 29, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 13,109 hours, 9,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND TO LAST OVERHEAD EMERGENCY LIGHT INOP.  (FLT 4656)  RELAMPED EMERGENCY LIGHT.
